MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRL LNR NEUT +4 40ID 58OD; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRL LNR NEUT +4 40ID 58OD; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221840458
Medical Device Problem Codes Break (1069); Component Missing (2306); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial 58 +4 neutral liner is missing the thread in portion to attach to cup.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the returned instrument confirmed the reported observation.The root cause is attributed to inadvertent use error.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  additional narrative:   added: description of event or problem and concomitant medical products.Corrected: device evaluated by mfr and device identification the lot code (pg0308) is being retracted since it was incorrectly submitted in the initial medwatch.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received that the instrument was used in surgery.There was no surgical delay.

Brand Name
PIN TRL LNR NEUT +4 40ID 58OD
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9371841
Report Number1818910-2019-117929
Device Sequence Number2902360
Product Code LXH
UDI-Device Identifier10603295101536
UDI-Public10603295101536
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221840458
Device Lot NumberPG0308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2019
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer11/02/2019
12/23/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date11/27/2019
12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1